TU Darmstadt / ULB / TUbiblio

Reply to Frewer et al. 'Comments on Janocha et al. Lie Symmetry Analysis of the Hopf Functional-Differential Equation. Symmetry 2015, 7, 1536–1566'

Wacławczyk, Marta and Janocha, Daniel and Oberlack, Martin (2016):
Reply to Frewer et al. 'Comments on Janocha et al. Lie Symmetry Analysis of the Hopf Functional-Differential Equation. Symmetry 2015, 7, 1536–1566'.
In: Symmetry, p. 24, 8, (4), ISSN 2073-8994, [Online-Edition: http://doi.org/10.3390/sym8040024],
[Article]

Item Type: Article
Erschienen: 2016
Creators: Wacławczyk, Marta and Janocha, Daniel and Oberlack, Martin
Title: Reply to Frewer et al. 'Comments on Janocha et al. Lie Symmetry Analysis of the Hopf Functional-Differential Equation. Symmetry 2015, 7, 1536–1566'
Language: English
Journal or Publication Title: Symmetry
Volume: 8
Number: 4
Divisions: 16 Department of Mechanical Engineering
16 Department of Mechanical Engineering > Fluid Dynamics (fdy)
Exzellenzinitiative
Exzellenzinitiative > Graduate Schools
Exzellenzinitiative > Graduate Schools > Graduate School of Computational Engineering (CE)
Date Deposited: 20 Apr 2017 11:08
Official URL: http://doi.org/10.3390/sym8040024
Identification Number: doi:10.3390/sym8040024
Export:

Optionen (nur für Redakteure)

View Item View Item